# SDR DL777050269

- Difficulty date: May 12, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 23,975 hours, 4,286 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 235040037
- Part serial: 33062574
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LOST ABILITY TO USE RIGHT HF SYSTEM, APPROX 40 MINUTES LATER LOST ABILTIY TO USE THE LEFT HF SYSTEM.  A/C DIVERSION.  REPLACED BOTH HF TRANSCEIVERS.
